Fundamental simplices with outer vertices for hyperbolic groups and their group extensions for truncations
Stojanović Milica
Filomat, 2010 24(1):1-19
Details  Cross Ref cited by(1)  Full text ( 487 KB)  DOI:10.2298/FIL1001001S
GA2 index of some graph operations
Fath-Tabar G.H., Hamzeh A., Hossein-Zadeh S.
Filomat, 2010 24(1):21-28
Details  Cross Ref cited by(2)  Full text ( 193 KB)  DOI:10.2298/FIL1001021F
Detour index of a class of unicyclic graphs
Xuli Qi, Zhou Bo
Filomat, 2010 24(1):29-40
Details  Full text ( 193 KB)  DOI:10.2298/FIL1001029X
Binomial symmetries inspired by Bruckman's problem
Chu Wenchang, You Ying
Filomat, 2010 24(1):41-46
Details  Cross Ref cited by(1)  Full text ( 147 KB)  DOI:10.2298/FIL1001041C
Global approximation properties of modified SMK operators
Özarslan Ali M., Duman Oktay
Filomat, 2010 24(1):47-61
Details  Cross Ref cited by(2)  Full text ( 189 KB)  DOI:10.2298/FIL1001047O
Quasiconformal harmonic mappings and close-to-convex domains
Kalaj David
Filomat, 2010 24(1):63-68
Details  Cross Ref cited by(3)  Full text ( 156 KB)  DOI:10.2298/FIL1001063K
Subordination and superordination results for the family of Jung-Kim-Srivastava integral operators
Sun Yong, Kuang Wei-Ping, Liu Zhi-Hong
Filomat, 2010 24(1):69-85
Details  Cross Ref cited by(4)  Full text ( 196 KB)  DOI:10.2298/FIL1001069S
Warped product CR-submanifolds of LP-cosymplectic manifolds
Uddin Siraj
Filomat, 2010 24(1):87-95
Details  Full text ( 165 KB)  DOI:10.2298/FIL1001087U
(I , γ)-generalized semi-closed sets in topological spaces
Devi R., Selvakumar A., Vigneshwaran M.
Filomat, 2010 24(1):97-100
Details  Full text ( 153 KB)  DOI:10.2298/FIL1001097D
Dynamics of Gilpin-Ayala competition model with random perturbation
Vasilova Maja, Jovanović Miljana
Filomat, 2010 24(1):101-113
Details  Cross Ref cited by(9)  Full text ( 192 KB)  DOI:10.2298/FIL1001101V
Moment decay rates of stochastic differential equations with time-varying delay
Janković Svetlana, Pavlović Gorica
Filomat, 2010 24(1):115-132
Details  Cross Ref cited by(2)  Full text ( 225 KB)  DOI:10.2298/FIL1001115J
Some conditions under which subsequential convergence follows from (A, m) summability
Çanak İbrahim, Totur Ümit, Dik Mehmet
Filomat, 2010 24(1):133-139
Details  Cross Ref cited by(2)  Full text ( 155 KB)  DOI:10.2298/FIL1001133C